# SDR MALA976534

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Iced Up
- Location: Lt&Rt Pack
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 5000 FT, PACK 2 VALVE ON, RAN CHECK LIST NO HELP, 10 MINUTES LATER AT 17000 FT PACK 1 VALVE ILLUMINATES, ABLE TO KEEP ONE PACK ON BY SUPPLEMENTING WITH APU AIR.  RETURNED TO DTW.  MAINTENANCE FOUND AC IN MANUAL MODE WITH DUCT TEMP AT -20 DEGREES C, GROUND RAN APU AIR AND ENGINE AIR FOR 45 MINUTES, INSPECTED AIR CONDITIONING BAY FOR LEAKS AND DUCTING, NO DEFECTS WERE NOTED.  BOTH PACKS RESPOND AS REQUIRED, SUSPECT ICED UP VALVES AT ALTITUDE.  ALL CHECKS GOOD.
